Receiving contraceptive and headache

Receiving contraceptive and headache

      The admission of any hormonal contraceptive means must be coordinated with the doctor-gynecologist. It will help to choose the most suitable drugs, which will have a minimum of side effects. To choose contraceptive pills on the advice of friends, acquaintances or relatives is strictly contraindicated, since contraceptives suitable for one can be completely counter-indicative to others.

Despite all the advantages, reliability of use, high contraceptive effect, contraceptives can cause serious side effects and provoke dangerous diseases.

Headache when taking pills can be caused by migraine – this is the most common side effect. The list of contra-indications for the use of contraceptives includes: hypertension, cardiovascular diseases, cerebral circulation, thromboses, vascular complications in diabetes, thromboembolic diseases, smoking more than 15 cigarettes a day over the age of 35.

If the headache arose unexpectedly when taking contraceptives, is intense, accompanied by shortness of breath, chest pain, immediate medical attention should be called for. Precursors of heart attack, stroke are severe headaches, accompanied by nausea, shortness of breath, pain, extending to the left scapula or along the entire thorax.

For systemic pains, you need to see a doctor. After the medical examination, the doctor will prescribe another hormonal contraceptive or advise alternative methods of contraception.

Independently, not only do not start taking oral contraceptives, but also abruptly abolish them. This can lead to severe hormonal failure and serious health problems. Therefore, both reception and cancellation should be agreed with the doctor.

Leave a Reply

Your email address will not be published. Required fields are marked *